A Coclassifying Map for the Inclusion of the Wedge in the Product.
Mathematische Zeitschrift, Tome 129 (1972), pp. 173-184
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1972__129_171828,
author = {John W. Rutter},
title = {A {Coclassifying} {Map} for the {Inclusion} of the {Wedge} in the {Product.}},
journal = {Mathematische Zeitschrift},
pages = {173--184},
year = {1972},
volume = {129},
zbl = {0235.55014},
url = {http://geodesic.mathdoc.fr/item/MZ_1972__129_171828/}
}
John W. Rutter. A Coclassifying Map for the Inclusion of the Wedge in the Product.. Mathematische Zeitschrift, Tome 129 (1972), pp. 173-184. http://geodesic.mathdoc.fr/item/MZ_1972__129_171828/